Rational points on compactifications of semi-simple groups of rank 1

Yuri Tschinkel, Joseph Shalika, Ramin Takloo-Bighash

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationArithmetic of higher-dimensional algebraic varieties
PublisherBirkhauser
Pages205-233
StatePublished - 2003

Publication series

NameProgress in Mathematics
Volume226

Cite this

Tschinkel, Y., Shalika, J., & Takloo-Bighash, R. (2003). Rational points on compactifications of semi-simple groups of rank 1. In Arithmetic of higher-dimensional algebraic varieties (pp. 205-233). (Progress in Mathematics; Vol. 226). Birkhauser.

Rational points on compactifications of semi-simple groups of rank 1. / Tschinkel, Yuri; Shalika, Joseph; Takloo-Bighash, Ramin.

Arithmetic of higher-dimensional algebraic varieties. Birkhauser, 2003. p. 205-233 (Progress in Mathematics; Vol. 226).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Tschinkel, Y, Shalika, J & Takloo-Bighash, R 2003, Rational points on compactifications of semi-simple groups of rank 1. in Arithmetic of higher-dimensional algebraic varieties. Progress in Mathematics, vol. 226, Birkhauser, pp. 205-233.
Tschinkel Y, Shalika J, Takloo-Bighash R. Rational points on compactifications of semi-simple groups of rank 1. In Arithmetic of higher-dimensional algebraic varieties. Birkhauser. 2003. p. 205-233. (Progress in Mathematics).
Tschinkel, Yuri ; Shalika, Joseph ; Takloo-Bighash, Ramin. / Rational points on compactifications of semi-simple groups of rank 1. Arithmetic of higher-dimensional algebraic varieties. Birkhauser, 2003. pp. 205-233 (Progress in Mathematics).
@inbook{0f97e88b77de40a3a93120485b9ee9de,
title = "Rational points on compactifications of semi-simple groups of rank 1",
author = "Yuri Tschinkel and Joseph Shalika and Ramin Takloo-Bighash",
year = "2003",
language = "English (US)",
series = "Progress in Mathematics",
publisher = "Birkhauser",
pages = "205--233",
booktitle = "Arithmetic of higher-dimensional algebraic varieties",

}

TY - CHAP

T1 - Rational points on compactifications of semi-simple groups of rank 1

AU - Tschinkel, Yuri

AU - Shalika, Joseph

AU - Takloo-Bighash, Ramin

PY - 2003

Y1 - 2003

M3 - Chapter (peer-reviewed)

T3 - Progress in Mathematics

SP - 205

EP - 233

BT - Arithmetic of higher-dimensional algebraic varieties

PB - Birkhauser

ER -